Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can Eye Infection Be A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

IRIS: A Concern for People Starting HIV Therapy

Introduction What Is Inflammation? What Is IRIS? How Is It Diagnosed? Who Is at Risk? What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special Concerns for Women, Children and People Over 50 What Does the Research Show? Commentary Introduction It's a mouthful of a phrase, but immune reconstitution inflammatory syndrome ...
Ask the Experts

DR. BOB, PLEASE ANSWER MY QUESTION--WILL GLADLY DONATE $250

Dr. Bob, I would appreciate it very much if you could give me your opinion concerning my matter. I had an unprotected encounter in October '03 with a girl of unkown status (I have attended school with her my whole life, and I have never noticed her...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...the Internet. I do not believe they are HIV related. Yes, extreme stress and anxiety can induce the symptoms you describe. The eye discharge is not HIV related and most likely is due to allergies or some other benign condition. Kidney cysts are... Read more »

Fear of having HIv

Dear Doctor,I had sex but I had used a condom. After a week, I experienced severe pain in my legs and joints, followed by eye infection similar to conjuntivitis. Now I am having pain in lower part of my neck, maybe lymph nodes. Do I have HIV? I am...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
The symptoms you describe are most often associated with gonorrhea or chlamydia (the joint pains, I mean) than HIV, so I would suggest you go ahead and consider testing for these sexual infections. As you are doing this, you can have HIV testing... Read more »

Are these signs?

My symptoms are a little tired during the summer. Red and pink eyes. Dry cough during night time and hemmorrhoids. Are these signs of HIV?
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...The signs and symptoms of HIV infection are very non-specific and could be almost anything. Many people are completely asymptomatic for many years. I would Read more »

dry eyes/dry mouth

Dr. Henry,I am at a loss. I have been having problems with dry eyes and dry mouth over the past 6 months. My tear production was measured and is 1/2 of what a normal person should produce. I also have a dry mouth which causes discomfort...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Dry eyes would not be a symptoms of early HIV infection in the setting you described. KH Read more »
Articles
AIDS InfoNet

What Is AIDS?

... has more information on CD4 cells. Without treatment, your CD4 cell count will most likely go down. You might start having signs of HIV disease like fevers, night sweats, diarrhea, or swollen lymph nodes. If you have HIV disease, these problems... Read more »
The Well Project

Side Effects of HIV Drugs

...the following symptoms: fever, lack of energy, excessive tiredness, muscle or joint pain, blisters, blisters in the mouth, and pink eye. Liver Problems Some HIV drugs can cause liver problems. It is believed that women and people over the... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

Table of Contents Liver Basics Symptoms of Liver Damage Tests for Liver Damage The Liver and HIV Liver Disease and Women Caring for Your Liver Taking Care of Yourself Liver Basics Your liver is one of the most... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...medicine. Less serious side effects of this medicine include bad taste in the mouth, constipation, cough, depression, diarrhea, eye infection, flu-like illness, fatigue, herpes simplex infection, itchy rash, loss of appetite, muscle pain and... Read more »
Connect With Others

Bloodshot

Posted by Anonymous, 1 Reply
Hello everyone, I would like to ask if severe red eye, or blood shot eyes is a sign of ARS or HIV infection? Yesterday when I looked in the mirror my eyes were so red they looked like those monsters in cartoons. Should I be worried? Read more »

red eyes

Posted by Anonymous, 3 Replies
...Are red eyes a symptom of HIV? Read more »

symptoms???

Posted by Anonymous, 2 Replies
I was possibly exposed 5 weeks ago and I'm having a sore throat for the past 3 weeks and a coated tongue. Also, I'm seeing more floaters than usual(is it ars or hogging on to the computer too long???)The thing is, I'm scared and stressed out. Can... Read more »

Concerned

Posted by Anonymous, 1 Reply
What are the chances of a eye floater being the only recognizable symptom of an HIV infection? I am a 29 year old woman who had unprotected sex 9 months ago which I stopped before ejaculation. Since then, I remember having a sore throat and a ear... Read more »